# SDR DHL2003749507

- Difficulty date: September 20, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 57,226 hours, 28,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT PIT FLOOR SUPPORT FROM STA 950E TO STA 990 HAS SEVERAL DENTS IN UPPER FLANGE LBL 10.  REMOVED ANGLES SUPPORT AFT PIT STA 950E TO 990 LBL 10 IAW B-727 SRM 51-30-2.  COLD WORKING AREA AND RETURNED TO ORIGINAL COUNTOUR.  NO CRACK NOTED IAW B-727 SRM 51-10-2.  INSTALLED ANGLE SUPPORT AFT PIT STA 950 E TO 990 LBL 10 IAW B-727 SRM 51-30-2.
